# SDR CA971216003

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2435 · Starter-Generator
- Part: Start Generator
- Part number: 23882A
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 DC GENERATOR FAILED.  STARTER GENERATOR REPLACED.
